bump for anyone with knowledge
Personally I would hold off on the IGF until I got my gyno taken care of...
If you have gyno you have gyno. The only way to get rid of it as far as I know is
I would stay away if you have a gyno problem.Originally Posted by boomr
ok roger that, will not do igf. i have a very small lump, pea size on left side and i didnt before this cycle i just did. however, i was on nolva, decent dosage and ldex, the whole time. just sensitive tho, oh well...doing pct now and hoping the nolva will take it down. saw a study*on another board where they showed how nolva works on reducing or removing gyno. not 100% but was up in the 60 to70% range that it was effective for.
Yes. Nolvadex can be used to reduce gyno, but it does take time.
So would taking IGF-1 along with Tamoxifen during PCT have any ill synergistic effects?Originally Posted by einstein1905
Originally Posted by size
In only the couple of cycles I've ran so far, I've come to the conclusion that I'm very prone to gyno. If I let it go, my nips will w/o a doubt look like the ones on those medical websites that give info about the surgery...and before/after pics. This happens VERY fast. In fact the last time I had it, when I woke up that morning I had nothing wrong. By the time I was getting ready for bed that night, I had nips the size of silver dollars, all puffed up, etc...
I always dose 80mg nolva and it usually subsides completely within 4 days. I then just take 20mg EOD....
Anyways, the point I'm trying to make is given my description here, would using the IGF-1 along with AAS make my condition even worse, or is this something else that you're reffering to?
Originally Posted by Jergo
Unfortunately, I am very susceptible to gyno too. In theory, by including IGF-1, it may encourage the condition to worsen. I am not certain if any studies have been done on this, but as enistein1905 alluded to with the reduction in IGF via nolvadex, so increasing IGF may not be a wise deicsion. For me personally, this is not a chance I will take.
Could you use the nolva to counter the igf in the breast tissue and possibly prevent the exacerbation of the condition?
Although IGF-1 is important in breast tissue growth, it's still usually dependent upon estrogen or progesterone or even prolactin (depending on the specific tissue type). So, blocking estrogenic activity at the breast via nolva and using LR3, there shouldn't be any ill effects, but that's no guarantee. i've never had gyno issues while using LR3, but I also always use at least 10mg/day of nolva (20mg/day during pct w/my clomid)Originally Posted by Jergo
well i found a small lump after about 2 weeks of igf....was the last two weeks of my prop only cycle. had sore nips the whole time, but was using 40 mg + of nolva throughtout it. its a small lump, pisses me off tho. not necessarily the igf, but i didnt have it the 8 weeks prior, was able to stave it off with the nolva....guess igf put it over the top...
course, once i found it i stopped the igf . figures two days after i stop, this thread comes out and i find out not to do it. oh well.